GLOBAL INTEGRABILITY OF p-SUPERHARMONIC FUNCTIONS ON METRIC SPACES

Research output: Contribution to journalArticleScientificpeer-review

Standard

GLOBAL INTEGRABILITY OF p-SUPERHARMONIC FUNCTIONS ON METRIC SPACES. / Maasalo, Outi Elina.

In: JOURNAL D ANALYSE MATHEMATIQUE, Vol. 106, 2008, p. 191-207.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{0b4fd8b138f64ef6b562ddb8e725c949,
title = "GLOBAL INTEGRABILITY OF p-SUPERHARMONIC FUNCTIONS ON METRIC SPACES",
author = "Maasalo, {Outi Elina}",
year = "2008",
language = "English",
volume = "106",
pages = "191--207",
journal = "JOURNAL D ANALYSE MATHEMATIQUE",
issn = "0021-7670",
publisher = "Springer New York",

}

RIS - Download

TY - JOUR

T1 - GLOBAL INTEGRABILITY OF p-SUPERHARMONIC FUNCTIONS ON METRIC SPACES

AU - Maasalo, Outi Elina

PY - 2008

Y1 - 2008

M3 - Article

VL - 106

SP - 191

EP - 207

JO - JOURNAL D ANALYSE MATHEMATIQUE

JF - JOURNAL D ANALYSE MATHEMATIQUE

SN - 0021-7670

ER -

ID: 3573368